| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of submission: 27-jul-2018.Device evaluation: the device has been returned and evaluated by product analysis on 21-jul-2018 with the following findings: the original complaint of a display issue was unable to be duplicated.There was no defect found.Display screen was not misaligned.The pump cover was removed, and display screen was properly seated, adhesive was secure, and the latch was fully closed.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (misaligned) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.